# SDR R61A2022020100080

- Difficulty date: January 16, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 46,166 hours, 28,972 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support
- Part number: 17060287001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND .CENTER FUSE 3 CORROSION FOUND ON FLOOR ANGLE SUPPORT AFT OF FR90 LBL 10. MX REPLACED ANGLE SUPPORT PN 170-60287-001 IAW SRM 51-43-01.SEE AAR NRC# 1000-0174 FOR DETAILS OF WORK PERFORMED. AC REMAINS IN YQG FOR COMPLETION.
